LiU Electronic Press
Full-text not available in DiVA
Author:
Szalas, Andrzej (Imperial College of Science and Technology, London)
Title:
Arithmetical Axiomatization of First-Order Temporal Logic
Publication type:
Article in journal (Refereed)
Language:
English
Publisher: Elsevier
Status:
Published
In:
Information Processing Letters(ISSN 0020-0190)(EISSN 1872-6119)
Volume:
26
Issue:
3
Pages:
111-116
Year of publ.:
1987
URI:
urn:nbn:se:liu:diva-74972
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74972
Subject category:
Engineering and Technology
Keywords(en) :
Arithmetical completeness; completeness; first-order temporal logic; Kripke structure; proof system; soundness; temporal theory
Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-22
Statistics:
8 hits